# SDR UPS06448034

- Difficulty date: September 15, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C U/D RT BS 360 UPR DECK FLOORBEAM UPR CHORD AND FRAME ATTACHMENT AREA 1EA FASTENER HOLE FOUND OVAL AT UPR CHORD.     U/D RT BS360 UPPER DECK FLOORBEAM UPPER CHORD REPAIRED AT LBL11 TO RT MOST OB AREA IAW SRM 53-10-07 FIG23.
